# SDR UPS05844297

- Difficulty date: April 2, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME TO INTERCOSTAL ATTACH FITTING CRACKED 1 FT LONG AT STA 837 FWD L13R.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SRM 51-1-20D.
